Stability and Hopf bifurcation for an epidemic disease model with delay
By Chengjun Sun, Yiping Lin, Maoan Han. 2006
58 citations recorded by the source corpus.
Subfields: Applied Mathematics, Geometry and Topology, Public Health, Environmental and Occupational Health
View Paper: https://www.semanticscholar.org/paper/ef1c649f3d86366b356d4571d160f4bc7ff660ee
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Geometry and Topology
In Public Health, Environmental and Occupational Health
Citations in the corpus
- Stability and Hopf bifurcation in a ratio-dependent predator–prey system with stage structure (2008, background): “Recently, great attention has been received and a large body of work has been carried out on the existence of Hopf bifurcations in population models (see, for example, [1,7,8,12,13,18–21,23–27,30–32] and references cited therein).”